# SDR AALA202505096191

- Difficulty date: April 22, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D53370622007
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FWD ATTACHMENT HINGE FITTINGS AFT LUG POSITION ON LH MAIN LANDING GEAR, CRACK LENGTH IS: 0.200 INCH APPROX. MAINTENANCE REPLACED FWD ATTACHMENT HINGE FITTING AFT LUG POSITION ON LH MAIN LANDING GEAR DOOR AND CONNECTING PLATE AND FASTENER IAW. A319 SRM 51-42-11-801 AND EA 363624 AND DWG R53370500 ISSUE F, D53370622, D53370600.
